# SDR SWIA202503030002

- Difficulty date: March 2, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 49,231 hours, 32,752 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Warning Message
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

*REPEAT ODI EVENT SMOD APPROVAL REQUIRED* *CAT II DOWNGRADED*D:AFTER TAKEOFF GEAR DISAGREE WARNING MESSAGE. COMPLIED WITH QRH AND RETURNED FOR NORMAL LANDING.  B1-007427, 007432, 007451, 065387, 065386C:MEL 32-30-1CAT "A" DUE 1 FLIGHT DAY.MX ACTIONS COMPLIED WITHAFTER TAKEOFF GEAR DISAGREE WARNING MESSAGE. COMPLIED WITH QRH AND RETURNED FOR NORMAL LANDING.     (FLIGHT 6473 - FILED CLOSED)    MAR 02, 2025  STATION: ICT--DEFERRED LANDING GEAR RETRACTION SYSTEM PER MEL 32-30-1. MX ACTIONS COMPLIED WITH. AIRCRAFT OK FOR SERVICE. CAT II DOWNGRADED
